# SDR 2008UALA03130

- Difficulty date: June 1, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N907UA
- Make and model: Boeing 737522
- Aircraft serial: 25007
- Aircraft time: 47,651 hours, 30,113 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 10L STA 296 FOUND CRACKED DURING L1 DOOR.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED PER UA-EVA-71626 AND REO-L01081.  FIRST STAGE APPROVAL ONLY.  NEW BOEING 8100-9 MUST BE RECEIVED ON OR BEFORE 31MAY2008 OR AIRCRAFT MUST BE REMOVED FROM SERVICE.
